MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD BACTEC PLUS AEROBIC/F CULTURE VIALS; SYSTEM, BLOOD CULTURING

BECTON DICKINSON CARIBE LTD. BD BACTEC PLUS AEROBIC/F CULTURE VIALS; SYSTEM, BLOOD CULTURING
Model Number 442192
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: catalog 442192.Batch no.Unknown.Bd was not able to perform an investigation since neither lot number nor returned goods samples were available.Batch history records are always reviewed prior product release.Product insert warnings and precautions sections states that prior to use, each vial should be examined for evidence of contamination such as cloudiness, bulging or depresses septum, or leakage.Vials showing evidence of contamination should not be used.Also prior to use, the user should examine the vial for evidence of damage or deterioration.Letter # shq ¿ 170 should be provided to customer.No corrective action were required.A cross functional team continually monitors all product complaints for trends and determines if any additional actions are necessary beyond the current investigational process.
 
Event or Problem Description
It was reported that while using bd bactec¿ plus aerobic/f culture vials a broken bottle that leaked sample was observed by the laboratory personnel.There was no report of impact.The following information was provided by the initial reporter: an aerobic blood culture bottle broke during transport from the hospital ward to the laboratory.At the awareness day the customer no longer had the lot number available as the bottle had been already disposed of in special waste.

Brand Name
BD BACTEC PLUS AEROBIC/F CULTURE VIALS
Common Device Name
SYSTEM, BLOOD CULTURING
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
MDR Report Key11644922
Report Number3008352382-2021-00111
Device Sequence Number14234138
Product Code MDB
UDI-Device Identifier00382904421922
UDI-Public00382904421922
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K083572
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number442192
Device Catalogue Number442192
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2021
Initial Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1